RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 9, Issue 1  


The noncommutative Markovian property
L. Accardi
1
Topological transitivity of one class of dynamic systems and flows of frames on manifolds of negative curvature
M. I. Brin
9
Properties of the root decomposition of a semisimple Lie algebra over an algebraically nonclosed field
È. B. Vinberg
20
On the convergence of the method of weak approximation in a reflexive Banach space
G. V. Demidov, V. A. Novikov
25
Numerical range of operator pencils and keldysh multiple completeness
G. A. Isaev
31
Arithmeticity of nonuniform lattices in weakly noncompact groups
G. A. Margulis
35

Brief communications
Symmetric spaces
Yu. A. Abramovich
45
Indicators of an entire function and the regularity of the growth of the fourier coefficients of the logarithm of its modulus
V. S. Azarin
47
Classification of bimodal critical points of functions
V. I. Arnol'd
49
Integral representability criterion for linear operators
A. V. Bukhvalov
51
Power completeness of the system of elementary solutions of a differential equation in Hilbert space
A. I. Virozub
52
Combinatorial calculation of characteristic classes
A. M. Gabrièlov, I. M. Gel'fand, M. V. Losik
54
Invariant generalized functions in homogeneous domains
S. G. Gindikin
56
Peano's theorem in Banach spaces
A. N. Godunov
59
Isomorphic classification of spaces of continuous functions on totally ordered compact sets
S. P. Gul'ko, A. V. Os'kin
61
Structure of the group $C^*$-algebra of the group of affine transformations of a straight line
Đo Ngoc Diep
63
Inverse problem for periodic finite-zoned potentials in the theory of scattering
B. A. Dubrovin
65
Calculation of the relative local monodromy for singularities of complex hypersurfaces
I. N. Iomdin
67
vHill's operator with finitely many gaps
A. R. Its, V. B. Matveev
69
Holomorphic universal covering spaces of polynomials without multiple roots
Sh. I. Kaliman
71
Degenerate elliptic curves and resolution of uni- and bimodal singularities
V. S. Kulikov
72
Newton polyhedron and Milnor numbers
A. G. Kushnirenko
74
Spectral theory of holomorphic operator-functions in Hilbert space
A. S. Markus, V. I. Matsaev
76
Description of extraordinary representations of the group $PGL(2,Q_2)$
E. A. Neklyudova
78
Unique-solution classes for Volterra operator equations of the first kind
V. G. Romanov
81
Distribution of eigenvalues of multidimensional differential operators
B. Ya. Skachek
83
Meromorphicity of $P^z$, where $P$ is a matrix
S. A. Smagin
85
Property of integral curves
S. Yu. Favorov
87
Almost-periodic elliptic operators and von Neumann algebras
M. A. Shubin
89
Multiple completeness of a system of characteristic and adjoined elements of a polynomial operator bundle and multiple decompositions with respect to this system
S. Ya. Yakubov, K. S. Mamedov
91
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020